Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Center of infinitesimal Cherednik algebras of $\mathfrak {gl}_n$

Author: Akaki Tikaradze
Journal: Represent. Theory 14 (2010), 1-8
MSC (2010): Primary 17-XX
Published electronically: January 4, 2010
MathSciNet review: 2577654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the center of an infinitesimal Cherednik algebra of $\mathfrak {gl}_n$ is isomorphic to the polynomial algebra of $n$ variables. As consequences of this fact, we show that an analog of Duflo’s theorem holds and all objects in the category $\mathcal {O}$ have finite length.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17-XX

Retrieve articles in all journals with MSC (2010): 17-XX

Additional Information

Akaki Tikaradze
Affiliation: Department of Mathematics, The University of Toledo, Toledo, Ohio 43606
MR Author ID: 676866

Received by editor(s): May 5, 2009
Received by editor(s) in revised form: July 7, 2009
Published electronically: January 4, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.